# SDR REXA2016112302362

- Difficulty date: November 23, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Strip
- Part number: 22850081108
- Condition: Chafed
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LOWER FAN COWL T/E IS CHAFED IS SEVERAL AREAS. REMOVED AND REPLACED T/E IAW CMM-71-14-01.
